# SDR JJBA20190105018

- Difficulty date: January 5, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 37,804 hours, 23,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 48555
- Condition: Discharged
- Location: Cabin
- Part time: 312 hours, 286 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL AND AFT CEILING LIGHTS AT EMERGENCY ROW INOPERATIVE. R&R EMERGENCY BATTERY POWER SUPPLY 3. OPS CHECK SAT.
